MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX900S11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
 
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and found evidence of foam degradation.During the evaluation, no secondary findings was observed.The device's downloaded logs were reviewed by the third-party service center.There was no error codes found.The third-party service center concludes that they could confirm the customer's allegation and there were visible foam degradation and unit got scrapped.

Brand Name
DREAMSTATION BIPAP AUTOSV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23594110
Report Number2518422-2025-053292
Device Sequence Number13305193
Product Code MNS
UDI-Device Identifier00606959424388
UDI-Public(01)00606959424388
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX900S11
Device Catalogue NumberDSX900S11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2024
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown